[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.205.150.215. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Citations 0
Letters
September 9, 2009

Tamsulosin and Ophthalmic Adverse Events After Cataract Surgery

JAMA. 2009;302(10):1054-1055. doi:10.1001/jama.2009.1286

To the Editor: The study by Dr Bell and colleagues1 described the association between tamsulosin and adverse events following cataract surgery. The authors theorized that tamsulosin may demonstrate greater receptor affinity and selectivity compared with other antagonists studied, thereby resulting in the observed selective toxicity. However, a hypothesis that tamsulosin is bound to receptors in a manner resulting in protracted selective and specific ocular toxicity is problematic.

First Page Preview View Large
First page PDF preview
First page PDF preview
×